PublisherDOIYearVolumeIssuePageTitleAuthor(s)Link
Korean Journal of Medicine10.3904/kjm.2012.82.1.1152012821115Fatal Hypersensitivity Reactions Induced by Re-Administration of Rifampin in an Immunocompetent Patient with Tuberculous LymphadenopathyYeji Kim, Sun Young Yim, Song I Bae, Jae Hee Ahn, Won Gin Chang, Jang Wook Sohn, Min Ja Kimhttp://synapse.koreamed.org/pdf/10.3904/kjm.2012.82.1.115, http://synapse.koreamed.org/DOIx.php?id=10.3904/kjm.2012.82.1.115, http://www.ekjm.org/upload/kjm-82-1-115-21.pdf
Reactions Weekly10.1007/s40278-013-4708-z20131462112-12Antitubercularshttp://link.springer.com/content/pdf/10.1007/s40278-013-4708-z.pdf, http://link.springer.com/article/10.1007/s40278-013-4708-z/fulltext.html, http://link.springer.com/content/pdf/10.1007/s40278-013-4708-z
Reactions Weekly10.1007/s40278-017-33880-5201716621250-250Minocyclinehttp://link.springer.com/content/pdf/10.1007/s40278-017-33880-5.pdf, http://link.springer.com/article/10.1007/s40278-017-33880-5/fulltext.html, http://link.springer.com/content/pdf/10.1007/s40278-017-33880-5.pdf
Reactions Weekly10.1007/s40278-013-3589-52013145519-9BCGhttp://link.springer.com/content/pdf/10.1007/s40278-013-3589-5.pdf, http://link.springer.com/article/10.1007/s40278-013-3589-5/fulltext.html, http://link.springer.com/content/pdf/10.1007/s40278-013-3589-5
Reactions Weekly10.1007/s40278-013-4404-z20131460115-15Carbamazepinehttp://link.springer.com/content/pdf/10.1007/s40278-013-4404-z.pdf, http://link.springer.com/article/10.1007/s40278-013-4404-z/fulltext.html, http://link.springer.com/content/pdf/10.1007/s40278-013-4404-z
Reactions Weekly10.1007/s40278-014-0104-620141496127-27Lamotriginehttp://link.springer.com/content/pdf/10.1007/s40278-014-0104-6.pdf, http://link.springer.com/article/10.1007/s40278-014-0104-6/fulltext.html, http://link.springer.com/content/pdf/10.1007/s40278-014-0104-6
Respirology Case Reports10.1002/rcr2.167201644e00167Disseminated cryptococcosis presenting as mediastinal and hilar lymphadenopathy in an immunocompetent patientYasushi Murakami, Masahide Oki, Hideo Saka, Shigehisa Kajikawa, Ayuka Murakami, Akane Ishidahttps://api.wiley.com/onlinelibrary/tdm/v1/articles/10.1002%2Frcr2.167, https://onlinelibrary.wiley.com/doi/full/10.1002/rcr2.167
Journal of Infection and Chemotherapy10.1007/s10156-011-0328-92012183399-402Tuberculous hilar lymphadenopathy progressing after isoniazid administrationShuichi Yanohttps://api.elsevier.com/content/article/PII:S1341321X12703136?httpAccept=text/xml, https://api.elsevier.com/content/article/PII:S1341321X12703136?httpAccept=text/plain, http://www.springerlink.com/index/pdf/10.1007/s10156-011-0328-9
Reactions Weekly10.1007/s40278-015-3940-020151563111-11Risk of fatal hypersensitivity reactions with allopurinolhttp://link.springer.com/content/pdf/10.1007/s40278-015-3940-0.pdf, http://link.springer.com/article/10.1007/s40278-015-3940-0/fulltext.html, http://link.springer.com/content/pdf/10.1007/s40278-015-3940-0
Reactions Weekly10.1007/s40278-018-41053-8201816851194-194Tumour necrosis factor inhibitors/immunosuppressantshttp://link.springer.com/article/10.1007/s40278-018-41053-8/fulltext.html, http://link.springer.com/content/pdf/10.1007/s40278-018-41053-8.pdf, http://link.springer.com/content/pdf/10.1007/s40278-018-41053-8.pdf